General Letters in Mathematics

Volume 4 - Issue 1

Lie algebra and Laguerre Matrix Polynomials of One Variable
Ayman Shehata

DOI: https://doi.org/DOI:10.31559/glm2016.4.1.1

On Hadamard and Kronecker Products Over Matrix of Matrices
Z. Kishka , M. Saleem , M. Abdalla , A. Elrawy

DOI: https://doi.org/DOI:10.31559/glm2016.4.1.3

The Fischer-Cliford Matrices and Character Table of the Split Extension Group 2^5:SL(5,2)
Rauhi I. Elkhatib

DOI: https://doi.org/DOI:10.31559/glm2016.4.1.4

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 170

Please Wait ...